Journal of Mathematical Chemistry

, Volume 22, Issue 1, pp 1-10

First online:

On the class of attainable multidimensional NMR spectra

  • Raimund J. OberAffiliated withCenter for Engineering Mathematics EC35, University of Texas at Dallas
  • , E. Sally WardAffiliated withCancer Immunobiology Center and Department of Microbiology, University of Texas Southwestern Medical Center

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


It is shown that a large class of two‐dimensional NMR spectra is characterized by a matrix algebra and an invariant subspace. Both the matrix algebra and the invariant subspace are determined by the system matrices of the bilinear system which describes the NMR experiments.